# SDR ABXA020257

- Difficulty date: October 18, 2002
- Submitted: October 24, 2002
- Operation: Air carrier
- Aircraft: N948AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47065
- Aircraft time: 57,768 hours, 57,930 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: 7000010101
- Condition: Defective
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE LANDING GEAR DOWN SAFE LIGHT DID NOT ILLUMINATE WITH GEAR HANDLE DOWN AND NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED. RECYCLED HANDLE, SAME INDICATION. DURING ABNORMAL CHECKLIST, NORMAL GEAR DOWN INDICATION OCCURED. REPLACED THE NOSE LANDING GEAR DOWN LOCK POSITION AND WARNING SWITCH IAW DC-9 MM 32-60-00-0-0101. OPS CHECKED GOOD.
